Vancomycin-induced reversible pancytopenia and rash in a 16-month-old boy with osteomyelitis: A case report
万古霉素致16个月男童骨髓炎可逆性全血细胞减少和皮疹1例
作者: Bing LengGenquan YanTianyou LiNing Hou
刊名: Int. Journal of Clinical Pharmacology and Therapeutics, 2020, Vol.58 (4), pp.242-246
来源数据库: Dustri-Verlag Dr. Karl Feistle GmbH & Co. KG
DOI: 10.5414/CP203619
原始语种摘要: Objective: Vancomycin is a commonly used glycopeptide antibiotic due to its effectiveness in treating serious Gram-positive bacterial infections, especially methicillin-resistant Staphylococcus aureus (MRSA) infection. Pancytopenia is a rare, yet serious, complication of vancomycin. Previous isolated cases have been reported in adults but none in children. Case report: A 16-month-old boy received vancomycin for treatment of osteomyelitis caused by MRSA. During his administration of vancomycin, reversible pancytopenia, pulmonary infection, and skin rash developed, which resolved after withdrawal. Conclusion: This is the first known case of vancomycin causing reversible pancytopenia and skin rash in a child, suggesting that pancytopenia caused by vancomycin could complicate treatment of...
全文获取路径: Dustri出版社 
分享到:
来源刊物:

×
关键词翻译
关键词翻译
  • pancytopenia 膏血细胞减少
  • osteomyelitis 骨髓炎
  • vancomycin 万古霉素
  • reversible 可逆的
  • methicillin 6二甲氧基苯青霉素
  • glycopeptide 糖肽
  • induced 感应的
  • assessment 评价
  • month 
  • infection 感染